“Hamid Reza Daneshpajouh”

Tel:  (+98-21) 2310 ext. 2105
Fax:  (+98-21) 22290648

IPM Positions

Post-Doctoral Research Fellow, School of Mathematics
(2018 - 2019
(from September 23, 2018 till August 22, 2019))

Past IPM Positions

Ph.D. Student, School of Mathematics
(2012 - 2018)

Related Papers

1. H. R. Daneshpajouh (Joint with J. Osztenyi)
On the neighborhood complex of s-stable Kneser graphs
Discrete Math. 344 (2021), 112302  [abstract]
2. H. R. Daneshpajouh
Dold's theorem from viewpoint of strong compatibility graphs
European J. Combin. 85 (2020), 103064  [abstract]
3. Hamid Reza. Daneshpajouh
On the chromatic number of generalized Kneser hypergraphs
European J. Combin. 81 (2019), 150-155  [abstract]
4. H. R. Daneshpajouh
New construction of graphs with high chromatic number of small clique number
Discrete Comput. Geom. (2017), DOI: 10.1007/s00454-017-9934-3  [abstract]
5. H. R. Daneshpajouh
A topological lower bound for the chromatic number of a special family of graphs
Discrete Math. (2017), DOI: 10.1016/j.disc.2017.09.018  [abstract]
6. H. R. Daneshpajouh
A new proof of ℵ0resolvability of a metric space without an isolated point
Amer. Math. Monthly (2015), DOI: 10.4169/amer.math.monthly.122.9.897  [abstract]
7. H. R. Daneshpajouh (Joint with Hamed Daneshpajouh and F. Malek)
An interesting proof of the nonexistence of a continuous bijection between \mathbbRn and \mathbbR2 for n ≠ 2
Involve 7 (2014), 125-127  [abstract]
scroll left or right